Dark spots on groin area, on breast, in between breasts, and neck
I have been to my gynecologist, two medical health doctors, and the health store to find out what is going on with my skin...I was told that it was a fungus and to use anti fungal cream. I did as I was directed to do and applied the cream daily and it spread slightly up my stomach and now is in between my breasts and on my right breast and now it looks as tho its spreading to the left side of my neck. The lady at the health market told me to take acidophillus and milk thistle which I have been doing but I haven't seen any positive impact yet. I am desperate and afraid that these spots are going to consume my entire body????? Could this be cancer???? Please help!!!
It can be due to photodermatitis or pityriasis versicolor. Pityriasis versicolor (Tinea veriscolor) is a fungal infection caused by commensal yeasts in hot and humid conditions. They may be reddish brown, slightly scaly patches or ugly, depigmented areas that will not tan, especially in suntanned skin.
Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities. Treatment involves topical and oral antifungal medicines.
So please get it checked and the treatment prescribed by your dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you so much for getting back to me. I did manage to get into a dermatologist in my area but I do have to admit the situation was far from comforting. As almost he didn't even know what was going on with me. He prescribed me an ointment called Triamcinolon .1% oin fougera but told me that it could make things worse and if it does to get ultra lotrmin over the counter and stop the use of the ointment. He also told me I had rostaceau acne on my face??? I have never heard of the 2 combined??? Is that possible??? He prescribed me an oral tetracycline 500 mg to "see" if that worked. I am very skeptical about taking either prescription in fear that they will worsen my conditions. I am 29 years old and have never had any problems with my skin prior to this. These symptoms were never present until my doctors prescribed a hormonal cream called progesterone to manage my excessive weight gain and a rash on my face due to a hormonal imbalance. My fears aside do you think I should go ahead and take the presciptions or should I seek a 2nd opinion on the matter?
I apologize for all the questions and appreciate the time you take to consult with me. I look forward to hearing back from you soon. Thank you!
Rosacea is a medical condition presenting with redness, swelling, discoloration and sometimes pimples and dry skin over the cheeks, nose, chin or forehead.
Avoid the sun and hot weather, spicy foods, alcohol, and hot beverages. Also try to reduce stress as it may precipitate attacks. Treatment options vary from antibiotic creams, antihistaminics, sun screens to laser treatment. You have been prescribed steroids and antibiotics like tetracycline for the rosacea and you should continue to follow up with your dermatologist who has evaluated you physically.
I hope it helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.